# SDR HEEA073093

- Difficulty date: May 14, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Condition: Chafed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, THE OIL COOLER LIGHT ILLUMINATED. FOUND THE UTILITY HYDRAULIC SYSTEM LOST FLUID.  MAINTENANCE FOUND LEAK AT ELBOW WHERE THE SUPPORT HAD CHAFED THROUGH DUE TO JAM NUT BEING LOOSE.
